# SDR AWXA200301375

- Difficulty date: November 6, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 67,327 hours, 26,571 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SJD - ABORTED TAKEOFF - FLT 0052 - ON TAKEOFF AT SJD EN ROUTE FOR PHX THE CAPTAINS AIRSPEED INDICATOR FAILED, REJECTED TAKEOFF AT 85 KTS.  MAINTENANCE PERFORMED BACKFLOW OF STATIC DRAIN LINES, NO MOISTURE NOTED, PERFORMED AIR DATA COMPUTER BITE TEST, SYSTEM OPERATES NORMALLY PER BMM 34-12-00 PG 110-113.  WHEN AIRCRAFT ARRIVED IN PHX MAINTENANCE RE-INSPECTED SYSTEM AND CHECKED ALL CONNECTIONS FOR SECURITY.  PROBLEM COULD NOT BE DUPLICATED.
